I have gained weight since starting this medicine. I eat healthy but weight is causing issues with old back injury. Is there something I'm doing wrong or something I can take to replace this so I don't have the weight issue? Is very frustrating to have this on top of everything else.
I understand your frustration. It's interesting that weight gain isn't a listed side effect of this drug. Here is a list of drugs in the same class as estropipate that you and your Dr. may want to consider:
I take estradiol and can't say I've noticed a weight gain from it. But I have a lot of problems and medications along with menopause that can cloud the issue. Here's a link to a grand total of 3 reviews if you'd like to see what other women have said about estrogen replacements:
- Estropipate Information for Consumers
- Estropipate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estropipate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Mar 2010 • 1 answer
Updated 28 Sep 2010 • 1 answer
Updated 4 Sep 2013 • 1 answer
Updated 20 Nov 2018 • 22 answers
Updated 26 Oct 2015 • 1 answer